# SDR SWAA2013042415148

- Difficulty date: April 17, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N405WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27893
- Aircraft time: 42,877 hours, 25,072 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Case
- Part number: 340035
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE CRACKED IN FAIN CASE A1 FLANGE, O/B BOLT SECURING FIRE DETECTION LOOP AT THE 12:30 POSITION.  REPAIRED.
